# SDR UIEA2014103100546

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ring
- Part number: 730844B
- Condition: Stripped
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 IDG QUAD RING, CLAMP BOLT STRIPPED.  REPLACED QUAD RING ON IDG IAW AMM 24-11-03.
